MAUDE Adverse Event Report: Pringy JUVEDERM VOLUX XC 2 x 1mL; implant, dermal, for aesthetic use

Pringy JUVEDERM VOLUX XC 2 x 1mL; implant, dermal, for aesthetic use
Catalog Number 20073770
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abscess (1690)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported that a patient was injected with juvéderm® volux¿ xc.The patient experienced an "abscess.¿ event status was unknown.
 
Event or Problem Description
Additionally, the healthcare professional reported injected in the jawline with 0.5 ml of juvéderm® volux¿ xc.Ten days later, the patient was ¿swollen, tender¿ at the injection site, specified as ¿right jawline cheek¿ and was treated with doxycycline and augmentin.Two days later, the patient was treated with steroids and ibuprofen.Four days later, the patient was treated with hospital antibiotics, and a ct was performed that showed ¿abscess in right masseter muscle.¿ the next day, an ultrasound was performed that showed ¿solid.¿ the next day, an mri was performed that showed ¿abscess in right masseter muscle, edematous parotid gland.¿ the following day, the patient was treated with an ir drain abscess, 2 ml removed.The patient was discharged from hospital 2 days later and reported an upcoming appointment with an infectious disease doctor and a dermatologist to dissolve the filler.The patient reported improvement but still small golf ball-sized swelling and pain to the mouth when brushing teeth.
 
Additional Manufacturer Narrative
Clarification to e.1.Address 1: (b)(6).Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Additional Manufacturer Narrative
Clarification to e.1.Address 1: (b)(6).Additional, corrected, and/or changed data: a2, a3a, a6, b2, b3, b5, b6, c1, d4, d6a, e1, h4, and h8.

Brand Name
JUVEDERM VOLUX XC 2 x 1mL
Common Device Name
implant, dermal, for aesthetic use
Manufacturer (Section D)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50181522
Report Number3005113652-2026-00885
Device Sequence Number8243253
Product Code LMH
UDI-Device Identifier10840228300073
UDI-Public(01)10840228300073(17)271003(10)1005088604
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number20073770
Device Lot Number1005088604
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by ManufacturerNot provided
09/24/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date08/21/2026
09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient RaceWhite